Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: CAM: Please answer this IsoM

Posted by susan C on December 16, 2001, at 15:46:33

In reply to CAM: Please answer this, posted by IsoM on December 15, 2001, at 20:43:54

this is a related, but distant cousin of what you are investigating, perhaps...

In a recent copy of Prevention Magazine, I read a tip on how to check and see if your multivitamin is dissolving in your stomach...so it can be absorbed by small intestines...

take 1/2 c vinegar, drop in multi, stir occassionally for 20 minutes...should be broken up at the end of 20 minutes...

I assume this means, vinegar is like stomach acid and that it is GOOD to have the capsalor tab broken...any comments?

a collector of odd bits which may not mean anything...mouse
sc


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:susan C thread:87046
URL: http://www.dr-bob.org/babble/20011213/msgs/87120.html